Global stability for SIR and SIRS models with nonlinear incidence and removal terms via Dulac functions

Dénes, Attila, Röst, Gergely: Global stability for SIR and SIRS models with nonlinear incidence and removal terms via Dulac functions.
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 21 (4). pp. 1101-1117. ISSN 1531-3492 (2016)

[img]
Preview
Text
Rost2016DCDS_BDenes_u.pdf - Published Version

Download (3MB) | Preview
Item Type: Article
Journal or Publication Title: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
Date: 2016
Volume: 21
Number: 4
Page Range: pp. 1101-1117
ISSN: 1531-3492
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2987295
DOI id: https://doi.org/10.3934/dcdsb.2016.21.1101
Date Deposited: 2018. Jan. 16. 14:05
Last Modified: 2020. Mar. 30. 19:10
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12722
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year